MathSciNet Relay Station
MathSciNet bibliographic data
MR1810871 76D05 (60K35 76M23)
Méléard, Sylvie A trajectorial proof of the vortex method for the two-dimensional Navier-Stokes equation. Ann. Appl. Probab. 10 (2000), no. 4, 1197–1211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement